# SDR SIMA20161216003

- Difficulty date: December 16, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 44,052 hours, 37,296 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 SHEAR TIE CORRODED.  INSTALLED A REPAIR IAW SRM 53-31-04.
